# SDR PCSA022401

- Difficulty date: February 24, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Malfunctioned
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD TAIL SKID LIGHT AND RIGHT GEAR DOOR INDICATION WITH HANDLE OFF HAD GEAR GREEN LIGHT ON.  AIRCRAFT RETURN TO MIA AND LANDED WITH NO INCIDENT.  MAINTENANCE PERFORMED JACKED AIRCRAFT IAW B727 MM 07-11-0.  PERFORMED EXTENSION AND RETRACTION OPERATIONAL TEST.  FOUND TO BE NORMAL IAW B727 MM 32-32-0.  AIRCRAFT WAS RETURNED BACK TO SERVICE.
